# SDR IPXA2024063087795

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 70,858 hours, 23,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587685
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED ON REMOVED MAIN CARGO DECK FLOORBOARD (POS 3C-4C ) FLOORBOARD REMOVED REF AMM TASK 53-01-06-000-801 AND ROUTED TO S/M SHOP . 3 DAMAGE LOCATIONS NOTED WITH ORANGE TAPE MAIN CARGO DECK FLOOR PANEL INSTALLED REF AMM 53-01-06-401 . SEE BARCODE T3F18E004RJ86 FOR Q.C. OK TO INSTALL .
